# SDR 2010FA0001056

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Aircraft: N62348
- Make and model: Cessna 172P
- Aircraft serial: 17275254
- Aircraft time: 22,535 hours
- Engine: Lyc O320*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 98820125
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWK: LT PILOT SIDE BRAKE MASTER CYLINDER ROD BROKE AT THE THREADS BELOW PEDAL CLEVIS. LOST ALL BRAKING CONTROL ON LT SIDE.  LT BRAKE MASTER CYLINDER, PN 9882012-5.
